9 doctors weighed in:
What will be the effect of overdose on Excedrin (apap/asa/caffeine)?
9 doctors weighed in

Dr. Dave Burns
Dentistry
4 doctors agree
In brief: Organ damage
Either your kidneys or liver can become permanently damaged.
Follow the directions on the bottle to prevent serious complications.

In brief: Organ damage
Either your kidneys or liver can become permanently damaged.
Follow the directions on the bottle to prevent serious complications.
Dr. Dave Burns
Dr. Dave Burns
Thank
Dr. Shaym Puppala
Internal Medicine
4 doctors agree
In brief: LIver failure, death
Acetaminophen (found in tylenol, (acetaminophen) excedrine, and many over-the-counter and prescription medications) is safe in standard doses, but highly dangerous when overdosed.
Liver failure severe enough to require liver transplant to continue to live can occur, as can death. No prescription or over-the-counter medicine should ever be taken above prescribed/labeled limits.

In brief: LIver failure, death
Acetaminophen (found in tylenol, (acetaminophen) excedrine, and many over-the-counter and prescription medications) is safe in standard doses, but highly dangerous when overdosed.
Liver failure severe enough to require liver transplant to continue to live can occur, as can death. No prescription or over-the-counter medicine should ever be taken above prescribed/labeled limits.
Dr. Shaym Puppala
Dr. Shaym Puppala
Thank
Dr. Derron Wilson
Pain Management
In brief: Death
An overdose would be quite dangerous and possibly lead to damage to both your liver and kidneys.
Please do not exceed the manufacturer recommendations when taking over-the-counter medications.

In brief: Death
An overdose would be quite dangerous and possibly lead to damage to both your liver and kidneys.
Please do not exceed the manufacturer recommendations when taking over-the-counter medications.
Dr. Derron Wilson
Dr. Derron Wilson
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
929K people helped
Continue
107,000 doctors available
Read more answers from doctors